Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does the following CT report indicate?

Answered by
Dr.
Dr. Indu Kumar

Radiologist

Practicing since :2004

Answered : 6728 Questions

default
Posted on Tue, 11 Jul 2017 in X-ray, Lab tests and Scans
Question: Good Afternoon
Can you help in interpreting attached CT report.this is my father report. can you help in interpreting. He is on warfarin medicines. last year diagnosed with pulmonary thromboembolism
doctor
Answered by Dr. Indu Kumar 18 minutes later
Brief Answer:
CT findings are not very serious.

Detailed Answer:
Hello,
Thanks for writing back,
I've gone through your query and report. I understand your concern,

CT findings are not very serious.
There are minimal empysematous changes in both lungs,It may be due to many causes like smoking,chronic lung disease,age related etc.Since it is minimal,it is not concerning.
Subtle subpleural opacities are also usually not concerning.

Major finding is that there are no sings of pulmonary embolus.
This is most important for us and it is relieving.

In short,there is no reason to be worried about.

Get well soon.

Hope I have answered your query.
Further queries are most welcome.

Take Care
Dr. Indu XXXXXXX
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Indu Kumar 18 minutes later
Dear Doctor
Thanks for answer.

What about lymph Nodes Sizes mentioned in report


Regards
XXXX

doctor
Answered by Dr. Indu Kumar 4 hours later
Brief Answer:
Lymph nodes are small and it may be due to many reasons.

Detailed Answer:
Hello,
Thanks for writing back,
I've gone through your query and report. I understand your concern,

Lymph nodes are small.It may be due to many reasons.
It is not expected to cause problem.

Get well soon.

Hope I have answered your query.
Further queries are most welcome.

Take Care
Dr. Indu XXXXXXX
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Warfarin

doctor1 MD

i am a 32 year old woman who had a dvt in 2009. I just had my pt and i and r tested and my numbers were not therapeutic. 0.9 and 11.7 to be exact. I take 10 mg of warfarin daily but my legs are swolen and I have numbness, pain and tingling in my left arm should i be alarmed?

doctor1 MD

Hi...I am on warfarin now temporarily following a right THR. My last INR last thursday was 1.6 and I have been taking 5 mg nightly since then. I used both Udo s Oil and ground flaxseed this morning on my cottage cheese and fruit...what was I thinking?! Just was trying to work in a little natural fiber etc. Anyway, I assume this is not recommended w warfarin...I won t do it again as long as I am on warfarin. My question...do I have anything to be concerned about today? Should I skip eating the salmon I was going to cook tonight? (no big deal...can use tomorrow). Thanks so much for advice.....

doctor1 MD

My82-year old husband has recently been diagnosed with vascular dementia apparently as a result of taking warfarin for AF. I have recently heard about coconut oil as helping dementia; is it safe to take this remedy with warfarin and should we find an alternative to warfarin because of the continuing damage it is doing?

doctor1 MD

I ve been on warfarin for approximately one month for treatment of a PE, however, last night and the night before I have experienced pain in my upper inner thigh and right glute area. Looking over the side-effects of warfarin it is normal to experience muscle and joint pain. How do I distinguish the pain from a side-effect or dvt?

doctor1 MD

Hi sir...I'm uploading the ecg report ...Could you please shed some light on it...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...

doctor1 MD

My 90-year-old mother is very sensitive to medications. She has a-symptomatic A-Fib. They have given her one baby aspirin (81 mg) a day for a while to reduce her blood cell and platelet clotting ability. This has gone well. They are thinking of...